# SDR FDKA200706266

- Difficulty date: June 8, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N829MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145228
- Aircraft time: 15,808 hours, 14,478 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Rudder Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6013 MTH-ATL (1146 PHX LCL)  RUDDER SYSTEM 1 AND 2 INOP CAUTION MESSAGE.  MX RESET THE SYSTEM AND OPS CHECK NORMAL.
